# SDR FDEA202012103112

- Difficulty date: December 10, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 57,500 hours, 30,789 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Dislodged
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE HAS BATTERY PACK FALLING OUT OF SLIDE INTERFERING WITH GIRT BAR ENGAGEMENT.  REASON CODE: REMOVAL FROM A/C ONLY, NO INSTALLATION OFF MPN: D30546-509FX       CPN: 2513882 POS: R1 SRL: A5756 TAG NBR: 00F514.  REMOVED ESCAPE SLIDE FROM DOOR 1R, PER AMM 25-61-22-04-01.  GIRT BAR AND SLIDE COVER PLACED IN COURIER AREA COAT CLOSET.  RELEASED FOR SERVICE PER MEL: 52-11-01-03 CAT: C EXP: 20DEC20 MEL 52-XX-XX-XX-: CREW ENTRY DOOR ESCAPE SLIDE R1- REMOVED.  INSTALL ONLY SLIDE/RAFT ASSEMBLY, IAW A300 MM CH 25-61-22-04-01.
